# SDR ABXA080020

- Difficulty date: December 15, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- Aircraft time: 41,444 hours, 44,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2914913M24000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 180 (APPROXIMATELY) LEFT BUTT LINE 44 WAS CRACKED ON OUTBOARD FLANGE.  REMOVED AND REPLACED TRACK SECTION FROM FS 160 TO 226, LEFT BUTT LINE 44.  INSTALLED TRACK IAW DC9 SRM 51-30-1 AND 51-30-5.
